# SDR SWIA202163213

- Difficulty date: October 6, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT ELEVATOR Â€“ INBOARD AND OUTBOARD ELEVATOR PCUS HAVE CORRODED ATTACHING HARDWARE.   (C CHECK RO 12-19-21)   REPLACED R/H ELEVATOR NO.1 AND NO.3 PCUS ATTACHING HARDWARE IAW CRJ700 AMM 27-33-01-400-801-A01 / TASK CARD COMPLIED WITH ON JOB 71025095 OP 168 CAMP 23888433 FOR PCU NO.1 / TASK CARD COMPLIED WITH ON JOB 71025095 OP 169 CAMP 23888436 FOR PCU NO.3
